Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 425, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 21, 2011, 12:39 AM CDT for 4 counties in Oklahoma. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 12:39 AM CDT (05:39 UTC)
- Expired
- Jun 21, 2011, 1:45 AM CDT
- In force
- 66 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1571 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1749 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
139
WUUS54 KTSA 210539
SVRTSA
OKC035-041-097-115-210645-
/O.NEW.KTSA.SV.W.0425.110621T0539Z-110621T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1239 AM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
OTTAWA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 145 AM CDT
* AT 1234 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF I-44 AT THE MISSOURI BORDER TO 6
MILES SOUTHWEST OF GROVE TO ADAIR...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...I-44
NEAR MILE MARKER 0...BIG CABIN...VINITA...KETCHUM...CLEORA...
BERNICE AND GROVE.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 266 AND 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9461 3641 9461 3634 9541 3655 9532
3701 9483 3700 9462
TIME...MOT...LOC 0538Z 253DEG 52KT 3696 9460 3655 9478
3644 9522
$$5 follow-up statements
661
WWUS54 KTSA 210606
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 AM CDT TUE JUN 21 2011
OKC097-210616-
/O.CAN.KTSA.SV.W.0425.000000T0000Z-110621T0645Z/
MAYES OK-
106 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MAYES COUNTY IS
CANCELLED...
LAT...LON 3700 9461 3651 9462 3643 9500 3651 9501
3651 9533 3655 9532 3701 9483
TIME...MOT...LOC 0606Z 232DEG 55KT 3657 9505
$$
OKC035-041-115-210645-
/O.CON.KTSA.SV.W.0425.000000T0000Z-110621T0645Z/
CRAIG OK-DELAWARE OK-OTTAWA OK-
106 AM CDT TUE JUN 21 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
OTTAWA...NORTHERN DELAWARE AND SOUTHEASTERN CRAIG COUNTIES...
AT 105 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KETCHUM...
MOVING NORTHEAST AT 65 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 273 AND 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9461 3651 9462 3643 9500 3651 9501
3651 9533 3655 9532 3701 9483
TIME...MOT...LOC 0606Z 232DEG 55KT 3657 9505
$$541
WWUS54 KTSA 210616
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT TUE JUN 21 2011
OKC035-210626-
/O.CAN.KTSA.SV.W.0425.000000T0000Z-110621T0645Z/
CRAIG OK-
116 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG COUNTY IS
CANCELLED...
LAT...LON 3700 9461 3660 9462 3654 9492 3654 9500
3685 9500 3701 9483
TIME...MOT...LOC 0616Z 227DEG 48KT 3667 9494
$$
OKC041-115-210645-
/O.CON.KTSA.SV.W.0425.000000T0000Z-110621T0645Z/
DELAWARE OK-OTTAWA OK-
116 AM CDT TUE JUN 21 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
OTTAWA AND NORTHERN DELAWARE COUNTIES...
AT 114 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AFTON...MOVING
NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HONEY
CREEK STATE PARK...GROVE...NARCISSA...FAIRLAND...MIAMI...TIFF CITY...
TWIN BRIDGES STATE PARK...WYANDOTTE...OTTAWA...COMMERCE...CARDIN...
PICHER...QUAPAW...PEORIA AND I-44 NEAR MILE MARKER 0.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 294 AND 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9461 3660 9462 3654 9492 3654 9500
3685 9500 3701 9483
TIME...MOT...LOC 0616Z 227DEG 48KT 3667 9494
$$781
WWUS54 KTSA 210626
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
126 AM CDT TUE JUN 21 2011
OKC041-210636-
/O.CAN.KTSA.SV.W.0425.000000T0000Z-110621T0645Z/
DELAWARE OK-
126 AM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DELAWARE COUNTY IS
CANCELLED...
LAT...LON 3700 9461 3667 9462 3668 9500 3685 9500
3701 9483
TIME...MOT...LOC 0626Z 231DEG 56KT 3677 9477
$$
OKC115-210645-
/O.CON.KTSA.SV.W.0425.000000T0000Z-110621T0645Z/
OTTAWA OK-
126 AM CDT TUE JUN 21 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
OTTAWA COUNTY...
AT 123 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRLAND...
MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 294 AND 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3700 9461 3667 9462 3668 9500 3685 9500
3701 9483
TIME...MOT...LOC 0626Z 231DEG 56KT 3677 9477
$$473 WWUS54 KTSA 210636 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 136 AM CDT TUE JUN 21 2011 OKC115-210645- /O.CON.KTSA.SV.W.0425.000000T0000Z-110621T0645Z/ OTTAWA OK- 136 AM CDT TUE JUN 21 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR NORTHEASTERN OTTAWA COUNTY... AT 132 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEORIA... MOVING NORTHEAST AT 65 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...I-44 JUST INSIDE THE OKLAHOMA BORDER. THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 311 AND 324. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3673 9462 3686 9486 3701 9476 3700 9461 TIME...MOT...LOC 0636Z 216DEG 57KT 3692 9466 $$
321 WWUS54 KTSA 210642 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 142 AM CDT TUE JUN 21 2011 OKC115-210652- /O.EXP.KTSA.SV.W.0425.000000T0000Z-110621T0645Z/ OTTAWA OK- 142 AM CDT TUE JUN 21 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTTAWA COUNTY EXPIRES AT 145 AM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3673 9462 3686 9486 3701 9476 3700 9461 TIME...MOT...LOC 0642Z 216DEG 57KT 3699 9458 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:20 PM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 20, 9:20 PM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 920 PM CDT MON JUN 20 2011 .DISCUSSION... A QUICK UPDATE WAS MADE TO REMOVE AFTERNOON WORDING AND ALSO TO RAMP UP POPS AHEAD OF THE SQUALL LINE. NO OTHER CHANGES MADE AT THIS TIME. LACY && .PREV DISCUSSION... /ISSUED 649 PM CDT MON JUN 20 2011/ UPDATE... A QUICK UPDATE WAS MADE TO THE POPS FOR THIS EVENING BASED ON LATEST RADAR TRENDS. SEE DISCUSSION BELOW. DISCUSSION... PACIFIC FRONT IS SLOWLY OVERTAKING THE DRYLINE FROM NORTH TO SOUTH OVER NORTH CENTRAL OK ATTM. STORMS ARE FIRING BASICALLY IN A CONTINUOUS LINE THAT IS BUILDING SOUTH WITH TIME. GIVEN THE BETTER EXPECTED COVERAGE OF STORMS AS THIS LINE MOVES INTO NORTHEAST OK...I HAVE INCREASED THE EVENING POPS INTO THE 60-80% RANGE. WILL CONTINUE TO MONITOR AND ADJUST IF NEEDED AS THE EVENING CONTINUES. A WIND GUST TO 63 KTS WAS RECORDED AT MID CONTINENT AIRPORT WITH THE LINE...SO DAMAGING WINDS AND POSSIBLY AN ISOLATED SPIN UP TORNADO REMAIN POSSIBLE LATER THIS EVENING. LACY PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 20 2011/ DISCUSSION... STRONG MID JUNE UPPER LOW NOW OVER WESTERN KANSAS WILL SUPPLY AN INCREASINGLY STRONG SOURCE OF LIFT ACROSS THE REGION THIS EVENING AND OVERNIGHT. DRYLINE CURRENTLY LOCATED WEST OF INTERSTATE 35 WILL BE THE FOCUS FOR INITIAL STORM DEVELOPMENT...WITH THE SYSTEM COLD FRONT OVERTAKING THE DRYLINE LATER TONIGHT AS THE UPPER LOW LIFTS NORTHEASTWARD. 18Z KOUN SOUNDING SHOWED LIMITED COOLING YET TO OCCUR AROUND THE 700MB LEVEL...AND THE LATEST RUC FORECAST MAINTAINS THIS WARM LAYER WELL INTO THE EVENING ACROSS EASTERN OKLAHOMA WHICH IS MUCH DIFFERENT THAN THE LATEST NAM SOLUTION. RESULTANT IMPACT IS A GREATER UNCERTAINTY IN COVERAGE WITH THE INITIAL STORM DEVELOPMENT ALONG THE DRYLINE. THAT SAID...THE CONDITIONAL SEVERE RISK IS HIGH GIVEN AMPLE INSTABILITY AND UNSEASONABLY STRONG WINDS WIND PROFILES. FORECAST HODOGRAPHS AND ANTICIPATED STORM MOTIONS FAVOR CELLS QUICKLY EVOLVING INTO BROKEN LINE SEGMENTS...AND DEEP SUB CLOUD LAYERS WILL FAVOR INTENSE DOWNBURST WINDS. NUMEROUS LOCAL WRF RUNS HAVE CONSISTENTLY SHOW THE POTENTIAL INTENSE WIND DAMAGE WITH THE EVENING STORMS. AS THE COLD FRONT OVERTAKES THE DRYLINE THIS EVENING...STORM COVERAGE IS EXPECTED TO INCREASE WITH A CONTINUED RISK OF LARGE HAIL AND DOWNBURST WINDS WITH THE STRONGEST CORES. AN EVOLUTION INTO A LARGER MCS IS LIKELY WITH THE STORMS EXPANDING QUICKLY AHEAD OF THE COLD FRONT AND CLEARING THE FORECAST AREA BY SUNRISE TUESDAY. THE ACTUAL COLD FRONT WILL BE SLOWER TO TRACK ACROSS THE AREA AND MAY SERVE AS A FOCUS FOR TUESDAY AFTERNOON STORMS...THOUGH THE MCS OUTFLOW WILL HAVE POTENTIAL TO SHOVE THE STORM COVERAGE EVEN FURTHER SOUTH THAN CURRENTLY FORECAST. SHOULD STORMS DEVELOP...STRONG INSTABILITY WOULD SUPPORT A RISK OF ISOLATED SEVERE WEATHER. WEDNESDAY APPEARS THE BEST SHOT OF A DRY DAY FOR ALL LOCATIONS ALONG WITH COOLER TEMPERATURES AND DRIER DEWPOINTS. THE TEMPERATURES TRENDS FROM RECENT FORECAST WERE LARGELY RETAINED WITH THIS FORECAST PACKAGE. THE FRONTAL BOUNDARY WILL BEGIN TO SLOWLY MOVE NORTHWARD FROM LATE WEEK INTO THE WEEKEND. THIS WILL BE BENEATH SOME DEGREE OF NORTHWESTERLY FLOW ALOFT...WHICH WILL FAVOR REPEATED MCS ACTIVITY LIKELY IN VICINITY. NORTHEASTERN PORTIONS OF THE FORECAST AREA APPEAR MOST LIKELY TO THESE MCS TRACKS THUS SLIGHTLY HIGHER POPS. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 90 66 91 / 70 10 10 10 FSM 71 88 69 90 / 70 40 40 10 MLC 70 88 67 91 / 70 20 20 10 BVO 67 89 63 90 / 80 10 10 10 FYV 68 85 63 86 / 70 30 30 10 BYV 68 85 64 86 / 70 30 30 10 MKO 70 88 66 90 / 70 20 20 10 MIO 67 87 64 87 / 60 10 10 10 F10 70 89 66 90 / 60 20 20 10 HHW 71 89 70 90 / 60 30 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Jun 20, 7:40 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT MON JUN 20 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
740 PM CDT MON JUN 20 2011
...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS EVENING AND OVERNIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY THIS EVENING EASTERN OKLAHOMA...LATE TONIGHT
FOR NORTHWEST ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE THIS AFTERNOON.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA EARLY THIS EVENING.
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
AFTER MIDNIGHT.
FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...AFTER MIDNIGHT.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...AFTER MIDNIGHT.
DISCUSSION...
A STRONGER THAN NORMAL LOW PRESSURE SYSTEM FOR THIS TIME OF
YEAR OVER WESTERN KANSAS WILL LIFT NORTHEAST INTO NEBRASKA BY
TUESDAY MORNING. AN ASSOCIATED DRYLINE AND PACIFIC COLD FRONT WILL
SWEEP EAST ACROSS OKLAHOMA THIS EVENING AND OVERNIGHT. A LINE OF SCATTERED
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO SWEEP EAST ACROSS
NORTHEAST OKLAHOMA LATER THIS EVENING. OTHER MORE DISCREET CELLS
AHEAD OF THE LINE MAY AFFECT PORTIONS OF EASTERN OKLAHOMA AS WELL.
LARGE HAIL TO HALF DOLLAR SIZE AND DAMAGING WINDS IN EXCESS OF 70 MPH
ARE POSSIBLE WITH THE LINE...WHILE VERY LARGE HAIL TO BASEBALL SIZE AND
LOCALLY DAMAGING WINDS ARE POSSIBLE WITH THE DISCREET CELLS. ISOLATED
TORNADOES WILL BE POSSIBLE WITH THE DISCREET CELLS...AND LATER ON TONIGHT
WITH THE LINE AS LOW LEVEL SHEAR INCREASES.
ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP LATE THIS EVENING
ALONG THE PACIFIC FRONT AS IT GRADUALLY OVERTAKES THE DRYLINE OVER
CENTRAL OR SOUTH CENTRAL OKLAHOMA. STORMS ARE EXPECTED TO QUICKLY
ORGANIZE INTO A SQUALL LINE AND SWEEP EAST ACROSS EAST CENTRAL OR
SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AFTER MIDNIGHT
TONIGHT. THERE IS POTENTIAL FOR A WIDESPREAD SWATH OF DAMAGING
WINDS IN EXCESS OF 70 MPH IF THIS WERE TO OCCUR. THERE IS ALSO A
SMALL RISK OF TORNADOES ALONG THE SQUALL LINE IF IT CAN REMAIN
INTENSE INTO THE EARLY MORNING HOURS.
LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE EXPECTED LATE NIGHT
STORM COMPLEX...HOWEVER WIDESPREAD FLOODING RAINS ARE NOT EXPECTED.
WINDS WILL GUST BETWEEN 30 AND 40 MPH ACROSS PORTIONS OF EASTERN
OKLAHOMA THROUGH AROUND SUNSET THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP TUESDAY
AFTERNOON ALONG THE SLOW MOVING PACIFIC FRONT FROM NORTHWEST
ARKANSAS DOWN INTO SOUTHEAST OKLAHOMA. VERY LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS.
A NORTHWEST FLOW PATTERN WILL DEVELOP FOR THE LATTER PART OF THE
WEEK AND INTO THE WEEKEND. SEVERAL ROUNDS OF THUNDERSTORMS ARE
POSSIBLE...MAINLY IN THE FORM OF COMPLEXES MOVING SOUTHEAST FROM
THE HIGH PLAINS. DAMAGING WINDS WOULD BE THE PRIMARY HAZARD.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jun 20, 11:18 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM HAIL OWASSO 36.27N 95.85W
06/20/2011 E0.25 INCH TULSA OK BROADCAST MEDIA
PEA HAIL IN OWASSO AT 96TH STREET AND GARNETT.
&&
AJSpecial weather statement, Jun 20, 11:40 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT MON JUN 20 2011
OKZ064>066-210515-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1140 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CREEK AND NORTHWESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 1140 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WELTY...
MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WELTY...SLICK AND MOUNDS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3598 9616 3588 9603 3586 9603 3585 9600
3582 9596 3558 9638 3564 9645
TIME...MOT...LOC 0440Z 225DEG 45KT 3567 9634Special weather statement, Jun 20, 11:57 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1157 PM CDT MON JUN 20 2011
OKZ066>068-070-071-210530-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
1157 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE AND NORTHERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
MCINTOSH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE AND SOUTHEASTERN WAGONER
AT 1156 PM CDT...AN OUTFLOW BOUNDARY WAS SURGING SOUTHEAST FROM A
BROKEN LINE OF STORMS OVER NORTHEAST OKLAHOMA. THE OUTFLOW SURGE
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3540 9603 3594 9538 3595 9521 3602 9502
3578 9511 3519 9584 3535 9598 3537 9598
3538 9601
TIME...MOT...LOC 0456Z 316DEG 25KT 3591 9536 3572 9552
3555 9576Local storm report, Jun 21, 12:14 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1214 AM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG PRYOR 36.31N 95.32W
06/20/2011 MAYES OK EMERGENCY MNGR
LARGE TREE LIMBS DOWN GREATER THAN 2 INCHES IN DIAMETER,
TREE BLOWN OVER ONTO HOUSE.
&&
AJLocal storm report, Jun 21, 12:20 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 AM TSTM WND GST 4 SW VINITA 36.60N 95.20W
06/21/2011 E60 MPH CRAIG OK MESONET
&&
AJLocal storm report, Jun 21, 12:38 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG 3 W LOCUST GROVE 36.20N 95.22W
06/21/2011 MAYES OK EMERGENCY MNGR
LARGE TREE LIMBS DOWN, GREATER THAN 2 INCHES IN DIAMETER,
LARGE TREE BLOCKING ROAD, SENIC 412.
&&
AJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 96 min |
| Jun 20, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 54 min |
| Jun 20, 9:18 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 42 min |
| Jun 20, 9:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| Jun 20, 9:51 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 54 min |
| Jun 20, 10:03 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 42 min |
| Jun 20, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 81 min |
| Jun 20, 10:22 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 23 min |
| Jun 20, 10:39 PM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| Jun 20, 10:44 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 31 min |
| Jun 20, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 71 min |
| Jun 20, 11:05 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| Jun 20, 11:13 PM CDT | Special Weather Statement | TSA | Nowata | 32 min |
| Jun 20, 11:32 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Nowata, Ottawa and 3 more | 73 min |
| Jun 20, 11:40 PM CDT | Special Weather Statement | TSA | Creek | 35 min |
| Jun 20, 11:57 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 33 min |
| Jun 21, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 41 min |
| Jun 21, 12:49 AM CDT | Special Weather Statement | TSA | Craig | 26 min |
| Jun 21, 1:03 AM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Jun 21, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.